MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RPSFLEX FEM CEM R MED; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMP RPSFLEX FEM CEM R MED; LCS COMPLETE : KNEE FEMORAL
Model Number 1294-11-030
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 12/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total knee arthroplasty, to address aseptic loosening of the tibial tray and femur, pain, and stiffness.Date of implantation: (b)(6) 2011, date of revision: (b)(6) 2020, (right knee).Treatment: revision of tibial tray, femur, and tibial insert.

Brand Name
LCS COMP RPSFLEX FEM CEM R MED
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11261262
Report Number1818910-2021-02191
Device Sequence Number11435032
Product Code NJL
UDI-Device Identifier10603295022848
UDI-Public10603295022848
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-11-030
Device Catalogue Number129411030
Device Lot Number3116672
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RPS INS MED 10MM; LCS COMP RPSFLEX FEM CEM R MED; LCS COMPLETE LO PRO POLPAT MED; MBT CEM KEEL TIB TRAY SZ2; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight82